# SDR REXA2019062750972

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FS605 FRAME CORRODED FROM STRINGER 23R TO STRINGER 21R.  REFERENCE CONTINUATION CARD 87768111 OP 304. REMOVED, LOCATED DRILLED AND INSTALLED NEW SERVICEABLE FS 605 LWR FRAME SEGMENT IAW CRJ 200 SRM 51-42-06, 51-42-21,51-40-11,51-12-16,51-25-00 AND 51-21-11 AND AMM 38-32-01-400-802. OPS CHECK GOOD
